Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 50, NWS Little Rock, AR

March 28, 2021Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 28, 2021, 12:09 AM CDT for Desha County, Drew County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 12:09 AM CDT (05:09 UTC)
Expired
Mar 28, 2021, 12:33 AM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 167 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 3:25 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1063 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1063 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1349 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

196 
WUUS54 KLZK 280509
SVRLZK
ARC041-043-280600-
/O.NEW.KLZK.SV.W.0050.210328T0509Z-210328T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1209 AM CDT Sun Mar 28 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  South central Desha County in southeastern Arkansas...
  Southeastern Drew County in southeastern Arkansas...

* Until 100 AM CDT.

* At 1209 AM CDT, a severe thunderstorm was located near 
  Jerome, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Dermott...                        Arkansas City...
  Jersey Point...                   McGehee...
  Jerome...                         Baxter...
  Masonville...                     Halley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3366 9108 3367 9112 3364 9115 3360 9113
      3356 9124 3352 9125 3352 9135 3356 9135
      3356 9145 3339 9146 3339 9158 3350 9163
      3366 9122 3365 9115 3367 9113 3368 9113
      3371 9111 3370 9104 3369 9103
TIME...MOT...LOC 0509Z 246DEG 50KT 3345 9151 

HAIL...1.00IN
WIND...60MPH
 
$$

46
1 follow-up statement
390 
WWUS54 KLZK 280533
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
1233 AM CDT Sun Mar 28 2021

ARC041-043-280541-
/O.CAN.KLZK.SV.W.0050.000000T0000Z-210328T0600Z/
Desha AR-Drew AR-
1233 AM CDT Sun Mar 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DESHA AND
SOUTHEASTERN DREW COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has 
weakened and exited into Mississippi. Therefore, the warning 
has been cancelled.

&&

LAT...LON 3366 9108 3367 9112 3364 9115 3360 9113
      3356 9124 3352 9125 3352 9135 3356 9135
      3356 9145 3339 9146 3339 9158 3350 9163
      3366 9122 3365 9115 3367 9113 3368 9113
      3371 9111 3370 9104 3369 9103
TIME...MOT...LOC 0531Z 246DEG 50KT 3358 9117 

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:39 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Mar 27, 6:39 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
639 PM CDT Sat Mar 27 2021

.AVIATION...
TSRA will continue to impact terminals through tonight with large
hail possible. Clearing will take place from NW to SE with all
terminals clearing the rain by early Sunday morning. MVFR/IFR
conditions are expected during the first half of the period
becoming VFR conditions as rain clears and CIGs lift. Winds are
expected to be out of the S/SW before switching to NW behind
frontal passage.

&&

.PREV DISCUSSION...(ISSUED 316 PM CDT Sat Mar 27 2021)
..Severe storms and flash flooding likely today...

SHORT TERM...Today Through Monday

Local mesoscale analysis data as of 20Z shows a notable potential
temperature gradient stretching from near Mena to Little Rock to
between Jonesboro and Wynne. This boundary has steadily translated
northwest through the morning, although trends in the past couple
hours suggest it may begin to stall soon. Across the warm sector
to the south and east of the boundary, very rich moisture
characterized by dewpoint temps in the 60s and 70s is abundant and
air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg
of surface-based CAPE.

A special 19Z sounding from LZK shows lapse rates aloft on the
order of 7 to 8 C/km with a weak cap in place and just shy of 2000
J/kg surface-based CAPE, which appears largely representative of
the warm sector environment. A sampled effective bulk shear value
of 69 kts suggests convection will readily become organized upon
initiating with at least a few hour window for discrete or semi-
discrete storm modes across the southeastern half of the area. As
a cold front sweeps in from the northwest later this evening and
tonight, a primarily linear storm mode will become favored.

Weak capping in place has largely prevented convective initiation
thusfar, although cumulus are showing increasingly stronger vertical
development over much of the warm sector and transient, weak
radar echoes have become common the last couple hours. Initiation
appears imminent with severe weather possible as early as 21Z.

Initial storms may well assume discrete or semi-discrete modes
based on the magnitude of deep shear present. Strengthening
mesocyclones within initial storms will support potentially large
and destructive hail up to or in excess of 2 inches in diameter
and this will be the primary severe threat for today. Low-level
SRH values remain modest owing to weak flow in the lowest 3 km
suggesting a lesser tornado threat, although a gradual ramping up
of 850 mb flow through the evening will help enlarge hodographs
and support at least isolated tornadoes.

Any storms that interact with the stalled boundary will carry the
highest tornado potential and a significant (EF-2+) tornado
cannot be ruled out. By late evening and tonight as the cold front
pushes through the state, damaging winds will become the most
favored severe threat as storms consolidate into one or more
linear segments along the front.

Regarding rainfall and flood potential... our eastern AR counties
largely missed heavy rain earlier this morning, although soil
conditions certainly support enhanced flash flood potential
through tonight. Anomalously high PWAT values and significant
deep tropospheric moisture transport from the Caribbean will
prime the atmosphere for very heavy downpours with rain rates on
the order of 2+ in/hr in the heavier cells. Deep flow parallel to
the stalled boundary this evening will ensure training convection
which will further enhance the flash flood threat.

Aside from the risk of damaging winds with storms along the cold
front tonight, the overall severe threat will gradually ramp down
overnight. Rain should exit the southeastern sections of the state
by Sunday morning near dawn with dry conditions prevailing
thereafter. In fact, rapidly clearing skies and near-average
temperatures through the end of the period will provide a quite
pleasant end to the weekend and beginning of the workweek.

LONG TERM...Monday Night Through Friday Night

After the weak ridging and more or less zonal flow aloft over the
central CONUS Friday and Saturday, another strong upper level
shortwave trough will move southeast over the southern CONUS Rockies
and over Texas during the day on Sunday. This shortwave trough is
expected to move over the southern plains and then Arkansas Sunday
evening. The trough is expected to move over the region positively
tilted, resulting in weak lee-side cyclogenesis over the southern
high plains on Sunday. This weak surface low will move east towards
Arkansas Sunday evening bringing a weak frontal boundary across the
state. Out ahead of the trough and surface low, strong low-level
warm air advection will result in scattered rain showers developing
over the state from Sunday mid-morning throughout the remainder of
the day. Strong warm air advection should keep temperatures warm
enough to prevent any wintry precipitation falling, so have all
precipitation falling in liquid form at this time. Between the
strong low-level warm air advection, and scattered rain showers,
most of the snow from our historic winter/snow storm should have
melted away by Sunday afternoon.

Behind the Sunday evening frontal boundary, cooler and much drier
air will build across the state. This frontal boundary will NOT
bring any arctic air across Arkansas, and as a result, with dry air
and clear skies in place over the state on Monday, high temperatures
are expected to climb into the mid 50. Weak upper level ridging
behind Sunday evenings front and upper level trough will remain in
place over Arkansas through Wednesday allowing temperatures to climb
up into the lower to mid 60s Tuesday and Wednesday. If you wanted to
get out and enjoy the snow in your yard...you'll have to do it this
afternoon or Friday as it won't be around long with temperatures
warming rapidly Sunday through the middle of next week.

A strong shortwave trough is expected to move over Arkansas sometime
between Wednesday night and Thursday, and this should bring another
round of rain showers across the state as it approaches and moves
over the state. The timing of this upper level trough is uncertain
at this time, but it also does not appear to be tied to any arctic
air mass, so precipitation is expected to fall as rain through the
extended forecast period.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning FOR Arkansas-Bradley-
Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln-
Lonoke-Monroe-Ouachita-Prairie-Woodruff.

&&

Aviation...CONDRY
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 19 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
411 AM CDT Sat Mar 27 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
411 AM CDT Sat Mar 27 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms will be possible over the much of the state
Saturday, some of which could be strong to severe. The highest
risk of severe storms will be over the southeastern half of
Arkansas, mainly from afternoon through the overnight hours.
Primary hazards will include very large hail and damaging winds
and a couple tornadoes. Additionally, heavy rainfall may pose a flash
flooding threat. Storms over the southeast will tend to form and
train over the same areas for last several hours. Rain in these
areas could become excessive with flash flooding possible.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

Another round of thunderstorms will be possible for the region Tuesday
through Wednesday, however no organized severe weather is
anticipated at this time.

.Spotter Information Statement...

Spotter activation is not anticipated.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/46

In the hours before

Local storm report, Mar 27, 6:54 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             SYLVANIA                34.97N  91.93W
03/27/2021  E1.75 INCH       LONOKE             AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK2100523

CAVANAUGH
Special weather statement, Mar 27, 7:08 PM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
708 PM CDT Sat Mar 27 2021

ARZ016-017-025-280045-
Lawrence AR-Independence AR-Jackson AR-
708 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE...
JACKSON AND SOUTH CENTRAL LAWRENCE COUNTIES UNTIL 745 PM CDT...

At 708 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Jacksonport, or 8 miles southwest of Newport, moving
northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Newport...                        Tuckerman...
Diaz...                           Swifton...
Grubbs...                         Jacksonport...
Alicia...                         Campbell Station...
Amagon...                         Olyphant...
Shoffner...                       Strangers Home...
Ingleside...                      Stegall...
Erwin...                          Calvin...
Kenyon...                         Elgin...
Macks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for eastern
Arkansas.

LAT...LON 3588 9103 3558 9104 3544 9126 3544 9137
      3555 9147 3598 9112 3589 9099
TIME...MOT...LOC 0008Z 228DEG 44KT 3553 9134

62
Local storm report, Mar 27, 9:14 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     HAIL             STEPHENS                33.42N 93.07W
03/27/2021  E0.25 INCH       OUACHITA           AR   FIRE DEPT/RESCUE

0518 PM     HAIL             TOLTEC                  34.65N 92.06W
03/27/2021  E0.75 INCH       LONOKE             AR   EMERGENCY MNGR

            AVERAGE HAIL SIZE.

0536 PM     HAIL             FURLOW                  34.83N 91.98W
03/27/2021  E1.25 INCH       LONOKE             AR   SOCIAL MEDIA

0623 PM     HAIL             GURDON                  33.92N 93.15W
03/27/2021  E2.75 INCH       CLARK              AR   SOCIAL MEDIA

            THERE WERE ALSO REPORTS OF WINDOWS BROKEN BY HAIL IN THE
            SAME AREA.

0624 PM     HAIL             WHELEN SPRINGS          33.83N 93.13W
03/27/2021  M2.75 INCH       CLARK              AR   SOCIAL MEDIA

            PICTURE OF HAIL LARGER THAN TENNIS BALL SHARED WITH US ON
            SOCIAL MEDIA.

0626 PM     HAIL             GALLOWAY                34.78N 92.13W
03/27/2021  E1.75 INCH       PULASKI            AR   FIRE DEPT/RESCUE

0628 PM     HAIL             SOUTH BEND              34.84N 92.05W
03/27/2021  E1.50 INCH       LONOKE             AR   FIRE DEPT/RESCUE

0629 PM     HAIL             SOUTH BEND              34.84N 92.05W
03/27/2021  M3.00 INCH       LONOKE             AR   SOCIAL MEDIA

            THREE INCH HAIL MEASURED BY TAPE MEASURE FROM SOCIAL
            MEDIA PICTURE.

0630 PM     HAIL             GURDON                  33.92N 93.15W
03/27/2021  E0.75 INCH       CLARK              AR   TRAINED SPOTTER

0632 PM     HAIL             GURDON                  33.92N 93.15W
03/27/2021  E1.00 INCH       CLARK              AR   BROADCAST MEDIA

0642 PM     HAIL             SYLVANIA                34.97N 91.93W
03/27/2021  E1.75 INCH       LONOKE             AR   SOCIAL MEDIA

0642 PM     HAIL             STUTTGART               34.49N 91.55W
03/27/2021  M2.00 INCH       ARKANSAS           AR   SOCIAL MEDIA

            TWO INCH HAIL MEASURED BY PICTURE SHARED ON SOCIAL MEDIA.

0721 PM     HAIL             NEWPORT                 35.63N 91.24W
03/27/2021  E1.00 INCH       JACKSON            AR   LAW ENFORCEMENT

0726 PM     HAIL             NEWPORT                 35.63N 91.24W
03/27/2021  M2.00 INCH       JACKSON            AR   SOCIAL MEDIA

            TWO INCH HAIL MEASURED WITH SIDE TO SIDE QUARTERS WITH A
            PICTURE ON SOCIAL MEDIA.

0728 PM     HAIL             DIAZ                    35.65N 91.26W
03/27/2021  E1.00 INCH       JACKSON            AR   PUBLIC

            MPING REPORT

0735 PM     HAIL             TUCKERMAN               35.73N 91.20W
03/27/2021  E1.50 INCH       JACKSON            AR   SOCIAL MEDIA

            PICTURE OF HAIL BIGGER THAN A QUARTER SHARED VIA SOCIAL
            MEDIA.

0850 PM     TORNADO          3 S DE WITT             34.25N 91.34W
03/27/2021                   ARKANSAS           AR   STORM CHASER

            STORM SPOTTER REPORT OF A LARGE TORNADO, STREAMED LIVE ON
            FACEBOOK...BECAME RAIN WRAPPED JUST SOUTH OF DEWITT AT
            851 PM CDT.

0858 PM     HAIL             6 W DUMAS               33.88N 91.59W
03/27/2021  E1.75 INCH       LINCOLN            AR   FIRE DEPT/RESCUE

&&

62
Local storm report, Mar 27, 9:33 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
933 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TORNADO          6 S STAR CITY           33.85N 91.84W
03/27/2021                   LINCOLN            AR   SOCIAL MEDIA

            PICTURE OF A TORNADO FROM A STORM SPOTTER OF A TORNADO
            SOUTH OF STAR CITY FROM APPROXIMATELY ONE HOUR AGO.

&&

CAVANAUGH
Local storm report, Mar 27, 9:52 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
952 PM CDT SAT MAR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TORNADO          3 S DE WITT             34.26N 91.33W
03/27/2021                   ARKANSAS           AR   SOCIAL MEDIA

            PICTURE OF A TORNADO FROM A STORM SPOTTER SOUTH OF STAR
            CITY WAS ACTUALLY A PICTURE OF THE TORNADO THAT WAS SOUTH
            OF DE WITT. THIS WAS CORRECTED AFTER SOME CORRESPONDENCE
            ON SOCIAL MEDIA. AS FAR AS WE KNOW, WE HAVE ONE CONFIRMED
            TORNADO THUS FAR, WE DONT HAVE DAMAGE REPORTS SOUTH OF
            STAR CITY AT THIS TIME.

&&

CAVANAUGH
Special weather statement, Mar 27, 11:15 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1115 PM CDT Sat Mar 27 2021

ARZ068-069-280500-
Bradley AR-Drew AR-
1115 PM CDT Sat Mar 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADLEY AND DREW
COUNTIES UNTIL MIDNIGHT CDT...

At 1115 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hermitage to near Ingalls to 9 miles
northeast of Lapile. Movement was east at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Monticello...                     Hermitage...
Wilmar...                         Green Hill...
Ingalls...                        Ladelle...
Prairie Grove...                  New Hope in Drew County...
Carmel...                         Enon...
Johnsonville...                   Blanchton...
Vick...                           Valley...
Mt Olive in Bradley County...     Sumpter...
Lacey...                          Collins...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3316 9217 3321 9218 3320 9221 3323 9223
      3331 9218 3351 9220 3376 9166 3351 9157
      3339 9159 3340 9199 3338 9196 3335 9199
      3330 9198 3330 9200 3328 9204 3325 9205
      3324 9209 3321 9208 3321 9213 3317 9213
TIME...MOT...LOC 0415Z 248DEG 42KT 3350 9213 3334 9211 3322 9220

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:00 PM CDTTornado WarningLZKCleveland, Dallas, Grant, Jefferson45 min
Mar 27, 7:08 PM CDTSpecial Weather StatementLZKJackson37 min
Mar 27, 7:12 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita48 min
Mar 27, 7:22 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence38 min
Mar 27, 7:23 PM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Mar 27, 7:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Jackson, Sharp, White, Woodruff51 min
Mar 27, 7:25 PM CDTTornado WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita35 min
Mar 27, 7:34 PM CDTTornado WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min
Mar 27, 7:56 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln49 min
Mar 27, 7:57 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph15 min
Mar 27, 8:07 PM CDTTornado WarningLZKArkansas, Desha, Jefferson, Lincoln, Monroe53 min
Mar 27, 8:13 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Lawrence, Randolph32 min
Mar 27, 8:20 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita55 min
Mar 27, 8:41 PM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln49 min
Mar 27, 8:49 PM CDTTornado WarningLZKArkansas, Monroe29 min
Mar 27, 9:08 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Ouachita53 min
Mar 27, 9:21 PM CDTFlash Flood WarningLZKOuachita3 hr
Mar 27, 9:26 PM CDTTornado WarningLZKArkansas, Desha34 min
Mar 27, 9:32 PM CDTTornado WarningLZKBradley, Calhoun43 min
Mar 27, 9:47 PM CDTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita4 hr
Mar 27, 9:57 PM CDTTornado WarningLZKBradley, Cleveland, Drew, Lincoln48 min
Mar 27, 10:34 PM CDTSevere Thunderstorm WarningLZKDesha, Drew56 min
Mar 27, 11:15 PM CDTSpecial Weather StatementLZKBradley, Drew45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.